# SDR USAA2013061000046

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 56,612 hours, 21,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL LIGHTING AT SEAT 26C IS MISSING FACE PLATE. REPLACED LENS IAW AMM 33-51-19.
